Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1986, Number 8, Pages 34–39 (Mi ivm7607)  

A problem of I. P. Egorov in the theory of motions

B. L. Laptev, A. Ya. Sultanov


Full text: PDF file (692 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1986, 30:8, 43–51

Bibliographic databases:
UDC: 514.764
MSC: Primary 53B20; Secondary 53-02
Received: 25.02.1985

Citation: B. L. Laptev, A. Ya. Sultanov, “A problem of I. P. Egorov in the theory of motions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, no. 8, 34–39; Soviet Math. (Iz. VUZ), 30:8 (1986), 43–51

Citation in format AMSBIB
\Bibitem{LapSul86}
\by B.~L.~Laptev, A.~Ya.~Sultanov
\paper A problem of I.\,P.~Egorov in the theory of motions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1986
\issue 8
\pages 34--39
\mathnet{http://mi.mathnet.ru/ivm7607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=870079}
\zmath{https://zbmath.org/?q=an:0618.53013}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1986
\vol 30
\issue 8
\pages 43--51


Linking options:
  • http://mi.mathnet.ru/eng/ivm7607
  • http://mi.mathnet.ru/eng/ivm/y1986/i8/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:81
    Full text:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021